MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILLIC COATED INTRODUCER SHEATH SYSTEM, 6F, 45 CM, STRAIGHT

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILLIC COATED INTRODUCER SHEATH SYSTEM, 6F, 45 CM, STRAIGHT
Model Number FG-36045-001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The problem was described as: "catapult sheath fell apart upon insertion.Sheath was removed an alternate sheath was used.Patient is doing fine and customer is not upset." what is the next course of action? complaint and repair of this batch and others that are like it patient present at time of event? yes patient complications: no patient complications type of procedure: peripheral intervention as reported device codes: 1188: detachment of device or device component as reported patient codes: 9398: no clinical signs, symptoms or conditions device/procedure outcome: procedure completed, unable to use device - attempted, different device used (different model) patient outcome: f26: no health consequences or impact.
 
Additional Manufacturer Narrative
The root cause of the incident is unknown at time of the intitial report.The complaint device will not be returned for an evaluation.The dhr review, which examines the dhr, ncrs, and ecos was done as part of root cause investigation.
 
Additional Manufacturer Narrative
Initial report submitted on 03 july 2025, per mfr #: 3003637635-2025-00011.The complaint device was not returned.Therefore, testing of the actual device in the reported adverse event is not possible.The dhr/batch record review showed that there is no production or design issue that can lead to the defect which caused the complaint case.There is no process related root cause found from dhr review.Root cause is established as undeterminable.
 
Event or Problem Description
The problem was described as: "catapult sheath fell apart upon insertion.Sheath was removed an alternate sheath was used.Patient is doing fine and customer is not upset.".What is the next course of action? complaint and repair of this batch and others that are like it.Patient present at time of event? yes.Patient complications: no patient complications.Type of procedure: peripheral intervention.As reported device codes: 1188: detachment of device or device component.As reported patient codes: 9398: no clinical signs, symptoms or conditions.Device/procedure outcome: procedure completed, unable to use device - attempted, different device used (different model).Patient outcome: f26: no health consequences or impact.

Brand Name
CATAPULT, HYDROPHILLIC COATED INTRODUCER SHEATH SYSTEM, 6F, 45 CM, STRAIGHT
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse. 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL, SPOL. S R.O.
vazni 848
hradec kralove, 50003
EZ   50003
Manufacturer Contact
juliana vaz neurnberger
lauensteiner str. 37
GM   01277
MDR Report Key22393159
Report Number3003637635-2025-00011
Device Sequence Number8930692
Product Code DYB
UDI-Device Identifier04251244502096
UDI-Public04251244502096
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-36045-001
Device Catalogue NumberUS-36045-F-ST-H
Device Lot Number800682
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown